MAUDE Adverse Event Report: DATASCOPE CORP. SENSATION PLUS 8FR. 50CC IAB & ACCESSORIES (W/PRESSURE TUBES, NO STYLET); SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. SENSATION PLUS 8FR. 50CC IAB & ACCESSORIES (W/PRESSURE TUBES, NO STYLET); SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0576-01
Medical Device Problem Code Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
(b)(6) rn ccu called for assistance with a fiber optic sensor failure alarm on a cardiosave during use.(b)(6) denied any kink or fold in the fo cable and stated that she had already unplugged and re plugged the fo sensor cable once before.Esp personnel asked her to repeat the step verifying that it was arrow to arrow and seated appropriately.Esp personnel then reviewed the steps to transition from fo to transducer as the pressure source and requested she coil tape and label the fo cable as fiber optic sensor failure do not use.Complaint information obtained.No harm or injury to the patient was reported.
 
Additional Manufacturer Narrative
Other contact phone number: (b)(6).A fiber optic sensor failure in an intra aortic balloon refers to the malfunction or loss of signal from the fiber optic pressure sensor within the intra aortic balloon catheter.This sensor is responsible for accurately detecting and transmitting real time aortic pressure waveforms to the iabp console which are critical for timing the inflation and deflation of the balloon during cardiac cycles.Causes of a sensor failure are as follows a sensor failure can result from the following, optical sensor kink, break in sensor, connector issue.

Brand Name
SENSATION PLUS 8FR. 50CC IAB & ACCESSORIES (W/PRESSURE TUBES, NO STYLET)
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
ewelina chorlowska
15 law drive
fairfield, NJ 07004
MDR Report Key24902767
Report Number2248146-2026-0000910
Device Sequence Number10011804
Product Code DSP
UDI-Device Identifier10607567108605
UDI-Public(01)10607567108605(10)3000513355(17)281112(11)251112
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K133074
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 05/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0684-00-0576-01
Device Catalogue Number0684-00-0576-01
Device Lot Number3000513355
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2026
Supplement Date Received by Manufacturer05/10/2026
Initial Report FDA Received Date04/16/2026
Supplement Report FDA Received Date05/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARDIOSAVE.
Patient SexUnknown